# SDR UIEA2019062754576

- Difficulty date: June 25, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 79,445 hours, 10,977 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L WXR SYS INOP, AMBER WXR FAIL CAPTION SHOWS ON EHSI.( PERFORMED FIM 34-43-FT 805, FOUND NO DEFECTS, OPS CHECK NORMAL. PLACED WX RADAR TRANSCEIVER  P/N 066-50008-0408 ON ORDER WITH MCC, PRECAUTIONARY.
